| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: FOSAMAX
[ Back to Messages
Posted by Lisa
on July 17, 2000 at 20:32:47:
In Reply to: FOSAMAX posted by mary on July 16, 2000 at 12:45:30:
: I TOOK FOSAMAX FOR 1 WEEK. I DEVELOPED DIARRHEA ALMOST RIGHT AWAY. I THOUGHT IT WOULD PASS. NEXT I HAD LOOSE STOOLS, THEN MUCH INVOLUNTARY FLATUS. THEN I DEVELOPED ESOPHAGEAL REFLUX. ONE EVENING I PACKED MY LITTLE BAG FOR A TRIP TO THE EMERGENCY ROOM. I WAS FEARFUL OF A HEART ATTACK. I HAD HAD A RECENT EKG AND LAST YEAR AN ECHOCARDIOGRAM AND I HAD NO HEART PROBLEMS. I HELD OFF CONSIDERING NO HEART PROBLEMS. FOR 3 HOURS I SUFFERED WITH THE REFLUX DISCOMFORT. A COUPLE NIGHTS LATER I AWOKE IN THE MIDDLE OF THE NIGHT WITH SEVERE HEARTBURN. I STOPPED TAKING FOSAMAX AFTER 1 WEEK. I FEEL FORTUNATE I WAS ABLE TO DETERMINE THAT FOSAMAX WAS CAUSING ALL MY SYMPTOMS. I AM ANGRY THAT FDA ALLOWED MERCK TO MARKET THIS DRUG. I AM NOT IMPRESSED WITH THOSE WHO SAY THEY HAVE NO PROBLEMS TAKING FOSAMAX. I WONDER WHAT MAY BE THEIR POSSIBLE FUTURE HEALTH PROBLEMS.
Hello Mary -
Sorry to hear of the bad symptoms Fosamax had for you. I know 4 people who have been on it for varying lengths of time (2 months to 3 years) that have not had any problems at all. I think each persons body reacts differently to medication. Are you taking any other medication for your osteoporosis?
All times are GMT -7. The time now is 03:33 PM.